zbMATH — the first resource for mathematics

Ergodicity of stochastic shell models driven by pure jump noise. (English) Zbl 1454.60087

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60H30 Applications of stochastic analysis (to PDEs, etc.)
60G51 Processes with independent increments; Lévy processes
60G57 Random measures
60G55 Point processes (e.g., Poisson, Cox, Hawkes processes)
76F20 Dynamical systems approach to turbulence
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
76D06 Statistical solutions of Navier-Stokes and related equations
Full Text: DOI arXiv
[1] S. Albeverio, Z. Brzeźniak, and J.-L. Wu, Existence of global solutions and invariant measures for stochastic differential equations driven by Poisson type noise with non-Lipschitz coefficients, J. Math. Anal. Appl., 371 (2010), pp. 309–322. · Zbl 1197.60050
[2] S. Albeverio, V. Mandrekar, and B. Rüdiger, Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian Lévy noise, Stochastic Process. Appl., 119 (2009), pp. 835–863. · Zbl 1168.60014
[3] F. Aurzada and S. Dereich, Small deviations of general Lévy processes, Ann. Probab., 37 (2009), pp. 2066–2092. · Zbl 1187.60035
[4] D. Barbato, M. Barsanti, H. Bessaih, and F. Flandoli, Some rigorous results on a stochastic GOY model, J. Stat. Phys., 125 (2006), pp. 677–716. · Zbl 1107.82057
[5] H. Bessaih and B. Ferrario, Invariant Gibbs measures of the energy for shell models of turbulence: The inviscid and viscous cases, Nonlinearity, 25 (2012), pp. 1075–1097. · Zbl 1238.60072
[6] H. Bessaih and A. Millet, Large deviation principle and inviscid shell models, Electron. J. Probab., 14 (2009), pp. 2551–2579. · Zbl 1191.60074
[7] H. Bessaih, F. Flandoli, and E. S. Titi, Stochastic attractors for shell phenomenological models of turbulence, J. Stat. Phys., 140 (2010), pp. 688–717. · Zbl 1402.76056
[8] Z. Brzeźniak, E. Hausenblas, and J. Zhu, \(2\)D stochastic Navier-Stokes equations driven by jump noise, Nonlinear Anal., 79 (2013), pp. 122–139.
[9] A. Chonowska-Michalik and B. Goldys, Exponential ergodicity of semilinear equations driven by Lévy processes in Hilbert spaces, preprint, arXiv:1404.3323v1, 2014.
[10] P.-L. Chow and R. Z. Khasminskii, Stationary solutions of nonlinear stochastic evolution equations, Stochastic Anal. Appl., 15 (1997), pp. 671–699. · Zbl 0899.60056
[11] P. Constantin, B. Levant, and E. S. Titi, Analytic study of shell models of turbulence, Phys. D, 219 (2006), pp. 120–141. · Zbl 1113.34044
[12] G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, London Math. Soc. Lecture Note Ser. 229, Cambridge University Press, Cambridge, 1996. · Zbl 0849.60052
[13] P. D. Ditlevsen, Turbulence and Shell Models, Cambridge University Press, Cambridge, 2011. · Zbl 1229.76001
[14] Z. Dong, L. Xu, and X. Zhang, Exponential ergodicity of stochastic Burgers equations driven by \(α\)-stable processes, J. Stat. Phys., 154 (2014), pp. 929–949. · Zbl 1291.35279
[15] Z. Dong and Y. Xie, Ergodicity of stochastic \(2\)D Navier-Stokes equation with Lévy noise, J. Differential Equations, 251 (2011), pp. 196–222. · Zbl 1223.35309
[16] W. E and J. C. Mattingly, Ergodicity for the Navier-Stokes equation with degenerate random forcing: Finite-dimensional approximation, Comm. Pure Appl. Math., 54 (2001), pp. 1386–1402. · Zbl 1024.76012
[17] B. Ferrario, Ergodic results for stochastic Navier-Stokes equation, Stochastics Stochastics Rep., 60 (1997), pp. 271–288. · Zbl 0882.60059
[18] F. Flandoli and B. Maslowski, Ergodicity of the \(2\)-D Navier-Stokes equation under random perturbations, Comm. Math. Phys., 172 (1995), pp. 119–141. · Zbl 0845.35080
[19] C. Foiaş and G. Prodi, Sur le comportement global des solutions non-stationnaires des équations de Navier-Stokes en dimension 2, Rend. Semin. Mat. Univ. Padova, 39 (1967), pp. 1–34.
[20] E. B. Gledzer, System of hydrodynamic type admitting two quadratic integrals of motion, Sov. Phys. Dokl., 18 (1973), pp. 216–217. · Zbl 0292.76038
[21] M. Hairer, Ergodic theory for infinite-dimensional stochastic processes, Oberwolfach Reports, 5 (2008), pp. 2815–2874. · Zbl 1177.37006
[22] E. Hausenblas and P. A. Razafimandimby, On stochastic evolution equations for nonlinear bipolar fluids: Well-posedness and some properties of the solution, preprint, arXiv:1206.1172v5, 2012.
[23] E. Hausenblas, P. A. Razafimandimby, and M. Sango, Martingale solution to differential type fluids of grade two driven by random force of Lévy type, Potential Anal., 38 (2013), pp. 1291–1331. · Zbl 1317.60078
[24] N. Hilber, O. Reichmann, C. Schwab, and C. Winter, Computational Methods for Quantitative Finance. Finite Element Methods for Derivative Pricing, Springer Finance, Springer, Heidelberg, 2013. · Zbl 1275.91005
[25] P. Imkeller and I. Pavlyukevich, First exit times of SDEs driven by stable Lévy processes, Stochastic Process. Appl., 116 (2006), pp. 611–642. · Zbl 1104.60030
[26] P. Imkeller and I. Pavlyukevich, Lévy flights: Transitions and meta-stability, J. Phys. A, 39 (2006), pp. L237–L246. · Zbl 1088.37023
[27] Y. Ishikawa, Stochastic Calculus of Variations for Jump Processes, De Gruyter Stud. Math. 54, De Gruyter, Berlin, 2013.
[28] T. Komorowski, S. Peszat, and T. Szarek, On ergodicity of some Markov processes, Ann. Probab., 38 (2010), pp. 1401–1443. · Zbl 1214.60035
[29] S. Kuksin and A. Shirikyan, Mathematics of Two-Dimensional Turbulence, Cambridge University Press, Cambridge, 2012. · Zbl 1333.76003
[30] V. S. L’vov, E. Podivilov, A. Pomyalov, I. Procaccia, and D. Vandembroucq, Improved shell model of turbulence, Phys. Rev. E (3), 58 (1998), pp. 1811–1822.
[31] E. Motyl, Stochastic hydrodynamic-type evolution equations driven by Lévy noise in \(3\)D unbounded domains: Abstract framework and applications, Stochastic Process. Appl., 124 (2014), pp. 2052–2097. · Zbl 1303.35075
[32] V. Nersesyan, Polynomial mixing for the complex Ginzburg-Landau equation perturbed by a random force at random times, J. Evol. Equ., 8 (2008), pp. 1–29. · Zbl 1145.35323
[33] K. Ohkitani and M. Yamada, Lyapunov spectrum of a chaotic model of three-dimensional turbulence, J. Phys. Soc. Japan, 56 (1987), pp. 4210–4213.
[34] S. Peszat and J. Zabczyk, Time regularity of solutions to linear equations with Lévy noise in infinite dimensions, Stochastic Process. Appl., 123 (2013), pp. 719–751. · Zbl 1262.60061
[35] S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise. An Evolution Equation Approach, Encyclopedia Math. Appl. 113, Cambridge University Press, Cambridge, 2007. · Zbl 1205.60122
[36] E. Priola and J. Zabczyk, Structural properties of semilinear SPDEs driven by cylindrical stable processes, Probab. Theory Related Fields, 149 (2011), pp. 97–137. · Zbl 1231.60061
[37] E. Priola, A. Shirikyan, L. Xu, and J. Zabczyk, Exponential ergodicity and regularity for equations with Lévy noise, Stochastic Process. Appl., 122 (30111), pp. 106–133. · Zbl 1239.60059
[38] E. Priola, L. Xu, and J. Zabczyk, Exponential mixing for some SPDEs with Lévy noise, Stoch. Dyn., 11 (2011), pp. 521–534. · Zbl 1239.60060
[39] T. Simon, Sur les petites déviations d’un processus de Lévy, Potential Anal., 14 (2001), pp. 155–173.
[40] A. Takeuchi, Bismut-Elworthy-Li-type formulae for stochastic differential equations with jumps, J. Theoret. Probab., 23 (2010), pp. 576–604. · Zbl 1202.60092
[41] W. Whitt, Some useful functions for functional limit theorems, Math. Oper. Res., 5 (1980), pp. 67–85. · Zbl 0428.60010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.